World Journal of Modelling and Simulation

Published by print and online quarterly

ISSN: 1746-7233, England, UK

World Academic Press, World Academic Union

 

 

 

 

 

Home

Authors Guide

Subscription

Online Journal

Link

 

 

 

Online Journal  --  Volume 4 Number 2, May 2008    Contents

 

 

 

 

 

 

 

 

 

ISSN: 1746-7233

Vol.4 (2008) No.2

May

 

 

 

 

 

England, UK

www.wjms.org.uk

editor@wjms.org.uk

 

 

 

 

 

 

 

 

Graphic Designer:

Miss Li

 

 

 

 

World Journal of

Modelling and Simulation

Edited by International Committee for Modelling and Simulation, WAU

Published by World Academic Union (World Academic Press)

 CONTENTS

ARTICLE

 083. Strong approximation of stochastic differential equations with Runge–Kutta methods

Ali R. Soheili, M. Namjoo

 093. Numerical simulation of temperature and pressure distribution in producing gas well

Xiaodan Zhao, Jiuping Xu

 104. Average-based fuzzy time series models for forecasting Shanghai compound index

Xihao Sun, Yimin Li

 112. A class of multiobjective vehicle routing optimal model under fuzzy random environment and its application

   Yingqing Yang, Jiuping Xu

 120. Optimization of infiltration parameters in hydrology

Kusum Deep, Kedar Nath Das

 131. Optimal environmental charges under imperfect compliance

Dajin Liu, Ya Wang

 140. Efficiency optimization of electric motors: a comparative study of stochastic algorithms

Millie Pant, Radha Thangaraj, V. P. Singh

 149. On the stability of nonnegative solutions to classes of p-Laplacian systems

G. A. Afrouzi, Z. Sadeghi

 153. Improvement of dynamic performance of hydrothermal system under open market scenario using asynchronous tie-lines

C. Srinivasa Rao, Z. Naghizadeh, S. Mahdavi

 

 

 

 

© 2007 World Academic Union. All rights reserved.